# SDR DALA2023112009526

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT CUSP WEB ON FUSELAGE STA 218, X= 56. SUMMARY OF NRC 00609: LH CUSP WEB ON FUSELAGE STA 218, X=56 WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 2 PAR 4 FIG 201. (LP #0071687)
